MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-67
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fields d1, d4 of the emdr is for original iabp cs100; however this iabp was upgraded to a cs300.Due to character limitation, below field are added from e1: event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs300 intra aortic balloon pump (iabp) was giving error alarm 52 at power on.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields - b4, b5, g3, g6, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected fields - h6 (medical device ¿ problem code).A getinge field service engineer (fse) evaluated the unit for the reported malfunction.The fse replaced the front-end board (0670-00-0668).Pressure transducer calibration was performed with atmospheric, shuttle and drive side with relative offset adjustment.Diagnostic and functional tests were performed.Operation tests were performed with positive results.
 
Event or Problem Description
It was reported that during a routine check, the cs300 intra-aortic balloon pump (iabp) had an electrical test fail # 52 when powering on.There was no patient involvement.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22662565
Report Number2249723-2025-0003242
Device Sequence Number3677720
Product Code DSP
UDI-Device Identifier10607567107486
UDI-Public(01)10607567107486
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-67
Device Catalogue Number0998-00-3013-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown